# SDR MWEA010161

- Difficulty date: February 19, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 41,940 hours, 32,849 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clip
- Part number: S2274640
- Condition: Broken
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE AFT INTERIOR HANDLE HAS A BROKEN CLIP AND FAILS PULL CHECK (25 - 35 LBS).  REMOVED AND REPLACED CLIP.
